On the spectrum of simple $T(2, 3, v)$ trades

Behbahani, M., Khosrovshahi, G. B., Tayfeh-Rezaie, B. . Journal of Statistical Planning and Inference 2008. 138 (7) :2236-2242

Locate this article in:

Bibtex

@article{CIS-228400,
  Author = {Behbahani, M. and Khosrovshahi, G. B. and Tayfeh-Rezaie, B.},
  Title = {On the spectrum of simple $T(2, 3, v)$ trades},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {138},
  Number = {7},
  Year = {2008},
  Pages = {2236--2242},
  Keywords = {product of trades}
}

Similar articles